# SDR CALA2013112293194

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,691 hours, 6,963 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Noisy
- Location: R2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISSING SOUND 2R STARTED AT 5000 FT ON DESCENT.
